T Nation

Friend has early gyno. Help!

I have a guy friend who is using test to lose weight. He was using 50mg clomid a day that I recommended, and 500mg/week test. He noticed a little lump in his left breast only, to the left of the nipple. It is not like a pee, but a slightly swollen area the size of a dime, and maybe 1/8 inch thick. He immediately started 40mg/day nolvadex. It is not really fibrous. Do you think it will shrink a little, and can he ever use anabolics again without increasing its size? Will it stays the same size if he never uses an anabolic that converts (primo, winstrol)? Thanks, lucky thing for us women this is not an issue!

Traci

i had a minor bout with gyno last year. i had been taking andro, 19-nor and 5-diol in large doses for about 6 monthes and although i cycled i still devoloped gyno. i went to my dr. who is an internal medicine dr. i told him what i believed it was and he had a mamogram done on me which proved it was indeed gyno. my gyno began as a spot behind my left nipple about the size of a dime when i first noticed it and by the time it was officially diagnosed it was about the size of a half dollar. i informed my dr. of what i had been taking and he advised me to quit (which i had) and not to take any herbals either. he had a complete liver workup done on me which showed my liver to be functioning ok. he told me to avoid alcohol and as i said any herbal or prohormone types of supplements. he also advised me to not touch it as in checking the progeress of it going away. he said he felt it would go away on its own. it did. i may be an exception to the rule i dont know, and i’m sure my case was very minor also. hope this helps your friend.

Can anyone help me please!